Regression-based multi-trait QTL mapping using a structural equation model

Mi, Xiaojuan, Eskridge, Kent, Wang, Dong, Baenziger, P. Stephen, Campbell, B. Todd, Gill, Kulvinder S., Dweikat, Ismail, Bovaird, James . Statistical Applications in Genetics and Molecular Biology 2010. 9 (1) :NA-NA

Locate this article in:

Bibtex

@article{CIS-249083,
  Author = {Mi, Xiaojuan and Eskridge, Kent and Wang, Dong and Baenziger, P. Stephen and Campbell, B. Todd and Gill, Kulvinder S. and Dweikat, Ismail and Bovaird, James},
  Title = {Regression-based multi-trait QTL mapping using a structural equation model},
  Journal = {Statistical Applications in Genetics and Molecular Biology},
  Volume = {9},
  Number = {1},
  Year = {2010},
  Pages = {NA--NA},
  Keywords = {Least squares, multiple traits}
}

Similar articles